Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Still bleeding even after taking medicines for MTP 20 days back. Having sore, itchy breasts. Suggestions?

i had taken the mifepristone and misoprestol Tablet( MTP Kit) almost 20 days back.......but i m still bleeding in small written on label my bleeding was almost stopped after 14 days......but on 16th day i again got a throbbing pain (which is bearable) but my bleeding starts again.there is no Ultrasound facility where i m now.....pls tell me what to do .........should i go for K-stat or some other haemostat.i m otherwise completely fine no nausea ...going to work daily. In addition i have sore and itchy breast from the day i had taken MTP Pills.
Asked On : Tue, 8 Jan 2013
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor